# SDR SWIA2018072444900

- Difficulty date: June 26, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 38,784 hours, 32,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE BRACKET FOR LEFT HAND WING OUTBOARD FLAP FAIRING. (C-CHECK) RO: 7/21/2018. R&R BRACKET REF SRM 51-42-06.
